# SDR HALA2022030400074

- Difficulty date: March 4, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 41,498 hours, 6,465 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 386 RH LOWER LG RIB 6 FWD FOUND WITH HEAVY CORROSION ON FWD & AFT SPOT FACE BEYOND SPECIFIED DIMENSIONS UNDER TASK 5753-01164-08B. CORRECTIVE ACTION: TASK ACCOMPLISHED AS PER ER/A 594573-14. NIL FURTHER. (2143379)
